# SDR HEEA0013815

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve Assy
- Part number: 212076006007
- Condition: Failed
- Location: Hyd Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS BUTTON WILL NOT RESET.
